# SDR AU001052

- Difficulty date: November 1, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 400019000001
- Condition: Stuck
- Location: Nlg Door
- Part time: 1,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MANUAL RELEASE SYSTEM NOT FULLY STOWED. INVESTIGATION FOUND THAT THE RH NOSE GEAR DOOR BYPASS VALVE WAS JAMMED.
